教師資料查詢 | 類別: 期刊論文 | 教師: 黃文濤 HUANG, WEN-TAO (瀏覽個人網頁)

標題:ϵ-Admissible Estimators for Normal and Poisson Means
學年96
學期1
出版(發表)日期2008/01/01
作品名稱ϵ-Admissible Estimators for Normal and Poisson Means
作品名稱(其他語言)
著者Chang, Yi-Ping; Huang, Wen-Tao; Wang, Hsiuying
單位淡江大學經營決策學系
出版者Philadelphia: Taylor & Francis Inc.
著錄名稱、卷期、頁數Communications in Statistics: Theory and Methods 37(8), pp.1181-1192
摘要The criterion of admissibility has been considered as one of the most important criterion in decision theory and many important results have been contributed in this direction. In this article, we propose a more flexible criterion, so-called ε-admissibility (which can be considered as weak admissibility), which generates a monotone sequence of classes of estimators. The limit of this sequence, class of 0+-admissible estimators, is the smallest class including the class of usual admissible estimators, which also belongs to the monotone sequence. Some sufficient and necessary conditions are proposed for ε-admissibility and 0+-admissibility. Under some weighted square loss, it can be shown that the usual MLE is 0+-admissible for the multivariate normal distribution and the multivariate Poisson distribution.
關鍵字ε-admissibility;0 +-admissibility;Admissibility;James-Stein estimator;Simultaneous estimation
語言英文
ISSN0361-0926
期刊性質國外
收錄於SCI
產學合作
通訊作者Wang, Hsiuying
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!